The Michigan Mathematical Journal

A complete determination of the complex quadratic fields of class-number one.

H. M. Stark

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 14, Issue 1 (1967), 1-27.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999653

Digital Object Identifier
doi:10.1307/mmj/1028999653

Mathematical Reviews number (MathSciNet)
MR0222050

Zentralblatt MATH identifier
0148.27802

Subjects
Primary: 10.66

Citation

Stark, H. M. A complete determination of the complex quadratic fields of class-number one. Michigan Math. J. 14 (1967), no. 1, 1--27. doi:10.1307/mmj/1028999653. https://projecteuclid.org/euclid.mmj/1028999653


Export citation